Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 622, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 28, 2011, 9:11 AM CDT for 11 counties in Tennessee. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2011, 9:11 AM CDT (14:11 UTC)
- Expired
- Jun 28, 2011, 10:00 AM CDT
- In force
- 49 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Carroll County, TN, Chester County, TN, Crockett County, TN, Dyer County, TN, Gibson County, TN, Haywood County, TN, Henderson County, TN, Lake County, TN, Madison County, TN, Obion County, TN, Weakley County, TN
The radar
The Paducah radar (KPAH), 105 km from the middle of the area, began a volume at 14:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 9:57 AM CDT | TSTM WND DMG | 5 Sw Lexington, TN | A TREE WAS DOWN ON HIGHWAY 200 IN THE WESTERN PART OF HENDERSON COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 46 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 4:17 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 2.2 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2921 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 1168 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
254
WUUS54 KMEG 281411
SVRMEG
TNC017-023-033-045-053-075-077-095-113-131-183-281500-
/O.NEW.KMEG.SV.W.0622.110628T1411Z-110628T1500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
911 AM CDT TUE JUN 28 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
SOUTHEASTERN CROCKETT COUNTY IN NORTHWEST TENNESSEE...
NORTHEASTERN DYER COUNTY IN NORTHWEST TENNESSEE...
GIBSON COUNTY IN NORTHWEST TENNESSEE...
NORTHEASTERN LAKE COUNTY IN NORTHWEST TENNESSEE...
OBION COUNTY IN NORTHWEST TENNESSEE...
WEAKLEY COUNTY IN NORTHWEST TENNESSEE...
NORTHERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
EAST CENTRAL HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
WESTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
MADISON COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 1000 AM CDT
* AT 911 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
10 MILES SOUTHWEST OF CLAYTON TO 6 MILES SOUTH OF OBION TO TRENTON
TO ADAIR TO MERCER...OR ALONG A LINE EXTENDING FROM REELFOOT LAKE
STATE PARK TO 15 MILES NORTHEAST OF DYERSBURG TO TRENTON TO 11
MILES WEST OF JACKSON TO 11 MILES SOUTHEAST OF BROWNSVILLE...AND
MOVING EAST AT 40 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HENDERSON...HUMBOLDT...JACKSON...LEXINGTON...MARTIN...MCKENZIE...
MILAN...TRENTON AND UNION CITY.
THIS WARNING ALSO INCLUDES AREAS NEAR BEECH LAKE...PINE LAKE AND
REELFOOT LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
WEST TENNESSEE. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3618 8853 3616 8853 3615 8851 3592 8837
3567 8836 3543 8841 3546 8919 3569 8910
3596 8907 3618 8925 3648 8954 3651 8953
3650 8949 3646 8949 3645 8946 3651 8941
3651 8871
TIME...MOT...LOC 1411Z 273DEG 36KT 3635 8930 3618 8912
3596 8894 3568 8897 3547 8907
$$2 follow-up statements
115
WWUS54 KMEG 281426
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
926 AM CDT TUE JUN 28 2011
TNC017-023-033-045-053-075-077-095-113-131-183-281500-
/O.CON.KMEG.SV.W.0622.000000T0000Z-110628T1500Z/
CROCKETT TN-CARROLL TN-GIBSON TN-WEAKLEY TN-LAKE TN-OBION TN-
HENDERSON TN-HAYWOOD TN-MADISON TN-CHESTER TN-DYER TN-
926 AM CDT TUE JUN 28 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR NORTHEASTERN DYER...NORTHERN CHESTER...MADISON...EAST CENTRAL
HAYWOOD...WESTERN HENDERSON...OBION...NORTHEASTERN LAKE...WEAKLEY...
GIBSON...WESTERN CARROLL AND SOUTHEASTERN CROCKETT COUNTIES...
AT 927 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TROY TO RUTHERFORD TO CADES TO GILMORE TO MEDON...OR
ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF UNION CITY TO 13
MILES SOUTH OF MARTIN TO MILAN TO JACKSON TO 7 MILES NORTHWEST OF
CHICKASAW STATE FOREST...MOVING EAST AT 40 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CEDAR
GROVE...CLARKSBURG...CRONANVILLE...GADSDEN...GIBSON...HENDERSON...
HUMBOLDT...JACKSON...LEXINGTON...MARTIN...MCKENZIE...
MCLEMORESVILLE...MEDINA AND MEDON.
THIS WARNING ALSO INCLUDES AREAS NEAR BEECH LAKE...PINE LAKE AND
REELFOOT LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.
&&
LAT...LON 3616 8853 3592 8837 3567 8836 3543 8841
3546 8915 3578 8904 3596 8907 3647 8953
3651 8953 3650 8949 3646 8949 3645 8946
3651 8941 3650 8871
TIME...MOT...LOC 1427Z 273DEG 36KT 3634 8910 3617 8892
3595 8874 3567 8877 3546 8888
$$810
WWUS54 KMEG 281447
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
947 AM CDT TUE JUN 28 2011
TNC033-075-095-281457-
/O.CAN.KMEG.SV.W.0622.000000T0000Z-110628T1500Z/
CROCKETT TN-LAKE TN-HAYWOOD TN-
947 AM CDT TUE JUN 28 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HAYWOOD...
NORTHEASTERN LAKE AND SOUTHEASTERN CROCKETT COUNTIES IS CANCELLED...
AT 947 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.
LAT...LON 3617 8854 3592 8837 3567 8836 3543 8841
3545 8878 3565 8881 3581 8889 3617 8919
3641 8918 3650 8920 3650 8871
TIME...MOT...LOC 1447Z 273DEG 36KT 3633 8885 3616 8867
3594 8849 3566 8853 3545 8864
$$
TNC017-023-045-053-077-113-131-183-281500-
/O.CON.KMEG.SV.W.0622.000000T0000Z-110628T1500Z/
CARROLL TN-GIBSON TN-WEAKLEY TN-OBION TN-HENDERSON TN-MADISON TN-
CHESTER TN-DYER TN-
947 AM CDT TUE JUN 28 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR EXTREME NORTHEASTERN DYER...NORTHERN CHESTER...EASTERN MADISON...
WESTERN HENDERSON...EASTERN OBION...WEAKLEY...GIBSON AND WESTERN
CARROLL COUNTIES...
AT 947 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM MARTIN TO CROWLEY STORE TO LEACH TO WHITE
FERN TO HENDERSON...OR ALONG A LINE EXTENDING FROM MARTIN TO 11 MILES
WEST OF MCKENZIE TO 8 MILES SOUTHWEST OF HUNTINGDON TO 10 MILES WEST
OF LEXINGTON TO HENDERSON...MOVING EAST AT 40 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CEDAR
GROVE...CLARKSBURG...GIBSON...HENDERSON...LEXINGTON...MARTIN...
MCLEMORESVILLE...MEDINA...MIDDLE FORK...MILAN...PARKER'S CROSS
ROADS...RIVES...TRENTON AND TREZEVANT.
THIS WARNING ALSO INCLUDES AREAS NEAR BEECH LAKE AND PINE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.
&&
LAT...LON 3617 8854 3592 8837 3567 8836 3543 8841
3545 8878 3565 8881 3581 8889 3617 8919
3641 8918 3650 8920 3650 8871
TIME...MOT...LOC 1447Z 273DEG 36KT 3633 8885 3616 8867
3594 8849 3566 8853 3545 8864
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 6:39 AM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, Jun 28, 6:39 AM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 639 AM CDT TUE JUN 28 2011 .UPDATE...AVIATION DISCUSSION. .PREV DISCUSSION... /ISSUED 210 AM CDT TUE JUN 28 2011/ A COLD FRONT WILL MOVE THROUGH THE MIDSOUTH TODAY AND BRING THE BEST CHANCE FOR RAIN FOR THE UPCOMING WEEK. CURRENTLY...A LINE OF SHOWERS AND THUNDERSTORMS STRETCHES FROM MIDDLE KENTUCKY INTO EXTREME SOUTHEAST MISSOURI. SOME ADDITIONAL SHOWERS HAVE POPPED UP OVER PORTIONS OF NORTHWEST TENNESSEE. MODELS INDICATE THAT ADDITIONAL ACTIVITY WILL BLOSSOM FURTHER WEST ALONG THE FRONT BY 12Z. THUS NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL SHOULD SEE SOME DEVELOPMENT OCCUR OVER THE NEXT 1 TO 3 HOURS. FRONT WILL CONTINUE SINKING SOUTH AND BY 12Z EXPECT NUMEROUS SHOWERS AND THUNDERSTORMS TO BE OCCURRING ALONG AND AHEAD OF THE FRONT AS THE FRONT INTERACTS WITH DAYTIME HEATING. SOME STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. HIGHS WILL LIKELY BE COOLER TODAY WITH A LOT OF LOCATIONS POSSIBLY SEEING HIGHS IN THE MID TO UPPER 80S THANKS TO CLOUDS AND RAIN. WARMEST TEMPERATURES WILL OCCUR IN NORTH MISSISSIPPI WHERE THEY WILL HAVE A LITTLE LONGER TO WARM UP BEFORE THE FRONT MOVES INTO THE REGION. HIGHS IN NORTH MISSISSIPPI WILL LIKELY BE IN THE MID 90S. SOME SHOWER AND THUNDERSTORM ACTIVITY MAY OCCUR INTO THE EVENING ACROSS NORTH MISSISSIPPI BUT SHOULD DIE DOWN IN COVERAGE BY MIDNIGHT. WEDNESDAY THROUGH THE END OF THE FORECAST...UPPER RIDGE WILL GRADUALLY BUILD FROM THE SOUTHERN PLAINS INTO THE MID-MISSISSIPPI VALLEY. THE RIDGE WILL INTENSIFY BY THE END OF THE WEEK AND BY THE WEEKEND...THE CENTER OF THE RIDGE WILL GRADUALLY START SINKING SOUTH INTO THE MIDSOUTH. THE RIDGE WILL ALLOW FOR DRY CONDITIONS THROUGH THE PERIOD. HIGHS WILL GRADUALLY WARM EACH DAY AND BY THE END OF THE WEEK INTO THE BEGINNING OF THE WEEKEND...READINGS WILL BE IN THE UPPER 90S AND POSSIBLY APPROACHING THE CENTURY MARK. LOWS WILL BE IN THE UPPER 70S TO AROUND 80 DEGREES. NORTHEAST WINDS WILL ALLOW DEWPOINTS TO MIX DOWN INTO THE LOWER TO MID 60S THROUGH AT LEAST THURSDAY. HOWEVER BY FRIDAY THROUGH THE WEEKEND...MOISTURE WILL RETURN AS SFC WINDS TURN AROUND TO THE SOUTH. THIS WILL ALLOW DEWPOINTS TO REACH INTO THE LOWER 70S THUS HEAT ADVISORIES MAY BECOME NECESSARY BY THE END OF THE WEEK INTO THE WEEKEND. BY MONDAY...THE GFS IS INDICATING THE RIDGE MAY WEAKEN SOME WHICH MAY ALLOW FOR SOME DIURNAL SHOWERS AND THUNDERSTORMS TO DEVELOP. WILL KEEP A 20 POP OTHERWISE WILL CONTINUE WITH A DRY FORECAST FROM WEDNESDAY THROUGH SUNDAY. KRM .AVIATION... 12Z TAF CYCLE A THUNDERSTORM COMPLEX IS MOVING TO THE EAST SOUTHEAST AT AROUND 40 KTS AND SHOULD IMPACT JBR OVER THE NEXT HOUR AND APPROACH MEM BY 14-15Z. BRIEF IFR OR LOWER VISIBILITY DUE TO HEAVY RAIN WIND GUSTS IN EXCESS OT 40K KNOTS...MOST LIKELY FROM THE NORTHWEST AND FREQUENT LIGHTNING CAN BE EXPECTED. IN ADDITION...AS TEMPERATURES WARM SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AREA WIDE. ALL TAF SITES WILL LIKELY BE IMPACTED BY THUNDERSTORMS TODAY RESULTING IN SIMILAR CONDITIONS DESCRIBED ABOVE. TAFS WILL LIKELY NEED FREQUENT UPDATES BASED ON RADAR TRENDS. CONVECTION WILL DIMINISH IN COVERAGE AND INTENSITY AFTER SUNSET. PATCHY FOG MAY DEVELOP OVERNIGHT...ESPECIALLY WHERE THUNDERSTORMS RESULT IN INCREASED GROUND MOISTURE. && .PRELIMINARY POINT TEMPS/POPS... MEM 91 73 92 71 / 60 10 10 0 MKL 87 66 90 61 / 60 10 10 0 JBR 89 69 93 68 / 60 10 0 0 TUP 94 70 91 64 / 60 20 10 0 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 28, 3:19 AM CDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 319 AM CDT TUE JUN 28 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-291200- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 319 AM CDT TUE JUN 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE MIDSOUTH TODAY AS A COLD FRONT MOVES INTO THE REGION. SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF THE FRONT. SOME STORMS COULD BECOME SEVERE PRODUCING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HEAT INDEX VALUES MAY APPROACH HEAT ADVISORY CRITERIA BY LATER THIS WEEK INTO THIS WEEKEND AS INCREASING HUMIDITY VALUES COMBINE WITH VERY HOT TEMPERATURES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY ACROSS THE ENTIRE MIDSOUTH. KRM
In the hours before
Local storm report, Jun 28, 8:20 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
820 AM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM TSTM WND DMG SENATH 36.13N 90.16W
06/28/2011 DUNKLIN MO PUBLIC
PUBLIC OBSERVER REPORTS THUNDERSTORM WINDS TO AT LEAST 60
MPH WITH SEVERAL LARGE BRANCHES KNOCKED DOWN. ADDITIONAL
STRONG WINDS CONTINUE BEHIND THE THUNDERSTORM LINE.
&&
JLHLocal storm report, Jun 28, 8:22 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
822 AM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 AM TSTM WND DMG OSCEOLA 35.70N 89.99W
06/28/2011 MISSISSIPPI AR TRAINED SPOTTER
WIDESPREAD WIND DAMAGE ACROSS THE CITY OF OSCEOLA WITH
NUMEROUS TREES...POWER POLES...POWER LINES...LARGE STREET
LIGHTS DOWN AND POWER OUTAGES OVER HALF THE CITY.
&&
JLHSpecial weather statement, Jun 28, 8:46 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
846 AM CDT TUE JUN 28 2011
ARZ058-MSZ007-010>012-020-281415-
PHILLIPS AR-TUNICA MS-PANOLA MS-COAHOMA MS-QUITMAN MS-TALLAHATCHIE MS-
846 AM CDT TUE JUN 28 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 915 AM CDT FOR...
PHILLIPS COUNTY IN EASTERN ARKANSAS...
COAHOMA COUNTY IN NORTHWEST MISSISSIPPI...
WESTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
NORTHERN TALLAHATCHIE COUNTY IN NORTHWEST MISSISSIPPI...
SOUTHERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 4
MILES NORTHEAST OF ST FRANCIS NATIONAL PARK AT 846 AM CDT...MOVING
SOUTHEAST AT 40 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN COAHOMA...PANOLA...PHILLIPS...QUITMAN...TALLAHATCHIE AND
TUNICA COUNTIES...INCLUDING LOCATIONS NEAR BATESVILLE...CLARKSDALE...
ELAINE...HELENA...MARVELL...ST FRANCIS NATIONAL PARK...WEST HELENA
AND WHITE RIVER NATIONAL WILDLIFE REFUGE...SHOULD MONITOR THIS STORM
CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES DESOTO LAKE...
FLOWER LAKE...HORSESHOE LAKE...MOON LAKE AND OLD TOWN LAKE.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3415 9108 3420 9109 3423 9106 3429 9107
3434 9105 3435 9100 3447 9100 3448 9105
3465 9105 3464 9049 3448 8991 3406 8997
3405 9066 3412 9067 3412 9110
TIME...MOT...LOC 1346Z 292DEG 20KT 3462 9056Local storm report, Jun 28, 8:47 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
847 AM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM TSTM WND DMG COVINGTON 35.57N 89.65W
06/28/2011 TIPTON TN 911 CALL CENTER
TREES AND POWER LINES DOWN ACROSS TIPTON COUNTY.
&&
BORGHOFFLocal storm report, Jun 28, 8:51 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
851 AM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 AM TSTM WND DMG 2 SW MARMADUKE 36.17N 90.41W
06/28/2011 GREENE AR BROADCAST MEDIA
SEVERE WINDS BLEW AN 18 WHEEL TRACTOR TRAILER OFF OF
HIGHWAY 49 BETWEEN MARMADUKE AND HALIDAY.
&&
JLHLocal storm report, Jun 28, 9:04 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
904 AM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 AM TSTM WND DMG IMBODEN 36.20N 91.18W
06/28/2011 LAWRENCE AR LAW ENFORCEMENT
SEVERAL TREES DOWN AND POWER LINES DOWN. LARGE TREE FELL
ON HOME.
0645 AM TSTM WND DMG BLACK ROCK 36.11N 91.11W
06/28/2011 LAWRENCE AR CO-OP OBSERVER
TREE DOWN ON OBSERVERS HOUSE ON 8TH STREET AND MAIN
STREET. TREES DOWN AROUND NEIGHBORHOOD.
0645 AM HAIL POCAHONTAS 36.26N 90.97W
06/28/2011 M1.00 INCH RANDOLPH AR TRAINED SPOTTER
QUARTER SIZED HAIL IN POCAHONTAS
0645 AM TSTM WND DMG POCAHONTAS 36.26N 90.97W
06/28/2011 RANDOLPH AR TRAINED SPOTTER
SEVERAL TREES DOWN AND A 6 FOOT FENCE BLOWN OVER.
0656 AM TSTM WND DMG 1 N IMBODEN 36.22N 91.18W
06/28/2011 RANDOLPH AR LAW ENFORCEMENT
TREES FALLEN OVER HWY 63 NORTH OF IMBODEN.
0715 AM TSTM WND GST WALNUT RIDGE 36.07N 90.96W
06/28/2011 M69.00 MPH LAWRENCE AR ASOS
WIND GUST MEASURED AT ASOS SITE IN WALNUT RIDGE
0722 AM TSTM WND DMG 2 SW MARMADUKE 36.17N 90.41W
06/28/2011 GREENE AR BROADCAST MEDIA
SEVERE WINDS BLEW AN 18 WHEEL TRACTOR TRAILER OFF OF
HIGHWAY 49 BETWEEN MARMADUKE AND HALIDAY.
0730 AM TSTM WND DMG JONESBORO 35.82N 90.69W
06/28/2011 CRAIGHEAD AR BROADCAST MEDIA
POWER LINES DOWN ON HIGHLAND STREET
0730 AM TSTM WND DMG JONESBORO 35.82N 90.69W
06/28/2011 CRAIGHEAD AR BROADCAST MEDIA
TREES DOWN ON COUNTY ROAD 318
0740 AM TSTM WND DMG SENATH 36.13N 90.16W
06/28/2011 DUNKLIN MO PUBLIC
PUBLIC OBSERVER REPORTS THUNDERSTORM WINDS TO AT LEAST 60
MPH WITH SEVERAL LARGE BRANCHES KNOCKED DOWN. ADDITIONAL
STRONG WINDS CONTINUE BEHIND THE THUNDERSTORM LINE.
0757 AM TSTM WND DMG OSCEOLA 35.70N 89.99W
06/28/2011 MISSISSIPPI AR TRAINED SPOTTER
WIDESPREAD WIND DAMAGE ACROSS THE CITY OF OSCEOLA WITH
NUMEROUS TREES...POWER POLES...POWER LINES...LARGE STREET
LIGHTS DOWN AND POWER OUTAGES OVER HALF THE CITY.
0840 AM TSTM WND DMG COVINGTON 35.57N 89.65W
06/28/2011 TIPTON TN 911 CALL CENTER
TREES AND POWER LINES DOWN ACROSS TIPTON COUNTY.
&&
JLHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 6:36 AM CDT | Special Weather Statement | MEG | Hardin | 24 min |
| Jun 28, 7:44 AM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lake, Lauderdale, Obion, Tipton | 46 min |
| Jun 28, 7:48 AM CDT | Severe Thunderstorm Warning | MEG | Shelby, Tipton | 42 min |
| Jun 28, 8:27 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lake, Lauderdale and 4 more | 48 min |
| Jun 28, 8:29 AM CDT | Flash Flood Warning | MEG | Shelby | 2 hr |
| Jun 28, 8:30 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby, Tipton | 45 min |
| Jun 28, 8:57 AM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, Haywood, McNairy, Madison | 48 min |
| Jun 28, 9:34 AM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, Hardin, McNairy | 41 min |
| Jun 28, 9:42 AM CDT | Flash Flood Warning | MEG | Decatur | 3 hr |
| Jun 28, 9:56 AM CDT | Flash Flood Warning | MEG | Hardin | 3 hr |
| Jun 28, 10:00 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Decatur, Gibson, Hardin, Henderson and 5 more | 45 min |
| Jun 28, 10:02 AM CDT | Flash Flood Warning | MEG | Carroll, Crockett, Gibson, Madison | 2 hr |
| Jun 28, 10:10 AM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 50 min |
| Jun 28, 10:45 AM CDT | Special Weather Statement | MEG | Decatur, Henry, Weakley | 30 min |
| Jun 28, 10:59 AM CDT | Special Weather Statement | MEG | Hardin | 46 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.